# SDR UALA2012052702947

- Difficulty date: May 25, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 86,263 hours, 9,753 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, SEAT 45C-53C EMERGENCY LIGHTS INOPERATIVE.  AFT GALLEY FLOOR WET SHORTING OUT SEAT EMERGENCY LIGHTS 45C-53C.  PULLED CARPET UP TO LET FEEDER CABLE DRY.  RECONNECTED.  EMERGENCY LIGHTS CHECKED NORMAL.
